# SDR DALA2024112511196

- Difficulty date: November 13, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 60,099 hours, 31,277 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 FORWARD CARGO DOOR INDICATION INOP. CORRECTIVE ACTION: REPAIRED WIRE 5235-5035 AS REQ'D REF A319 AWM 52-35 & ESPM 20-53. OK FOR SERVICE. (5447792)
